# SDR SWAA2021111939979

- Difficulty date: November 2, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOASTAL ATTACH ANGLE CRACKED BS 400 RBL 24 WL154 ; / [01] FWD CARGO BAY INTERCOSTAL ATTACH ANGLE NO HAVE ALLOWABLE DAMAGE IN SRM MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-2 PARAG. 9.C; [02] REMOVED AT FWD CARGO BAY INTERCOASTAL ATTACH ANGLE BS 400 RBL 24 WL154 IAW SRM 51-40-02; [03] LOCATED AND DRILLED NEW INTERCOSTAL ATTACH ANGLE AT B/S 400 RBL 24 WL154 P/N 143A7502U154; PO # 837570/2 LOT# 1469069-2 IAW SRM 51-40-05 AND DWG 143A7505 REV:-; [04] OK TO INSTALL; [05] INSPECTED ACTION 1-4; OK TO INSTALL; [06] INSTALLED AT FWD CARGO BAY INTERCOASTAL ATTACH ANGLE BS 400 RBL 24 WL154 IAW SRM 51-40-02 AND DWG #143A7505; [07] RII INSPECTED ACTION 6; [08] PART REQUIRED; [09] VERIFIED CARD COMPLETE; [10] VERIFIED CARD COMPLETE
